MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED VEHICLE, MOTORIZED 3-WHEELED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED VEHICLE, MOTORIZED 3-WHEELED
Model Number GO CHAIR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer was riding on public transport when the bus hit a speedbump and the chair was thrown a few inches in the air before dropping back down.
 
Additional Manufacturer Narrative
Not a pride issue.Dealer evaluated unit and stated no visible damage to the chair.
 
Event or Problem Description
Provider alleges the consumer was riding on public transport when the bus hit a speed bump and the chair was thrown a few inches in the air before dropping back down.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED VEHICLE, MOTORIZED 3-WHEELED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 18342
8008008586
MDR Report Key18848274
Report Number2530130-2024-00349
Device Sequence Number20716065
Product Code INI
UDI-Device Identifier00606509100007
UDI-Public00606509100007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGO CHAIR
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale